MAUDE Adverse Event Report: ENDOLOGIX INC. OVATION IX; ILIAC LIMB

ENDOLOGIX INC. OVATION IX; ILIAC LIMB
Model Number TV-IL1414100-J
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following events of a type ib endoleak of the right iliac limb and a type ii (lumbar) endoleak.The most likely cause of the loss of seal was the protruding calcification at the confluence of the right hypo gastric artery in the distal landing zone.Procedure related harms included type ii endoleak from the lumbar arteries and/or inferior mesenteric artery.Patient was discharged home in stable condition on the first post-operative day.To date there has been no reports of further negative patient sequalae.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
On (b)(6) 2017, the patient was initially implanted with a bifurcated stent, a suprarenal extension and a limb extension.On (b)(4) 2018, endologix was made aware of an indeterminate endoleak with the presence of a type ii.There is no change in aneurysm sac size and no plan to intervene.On the completion of clinical assessment ((b)(6) 2018), the indeterminate endoleak was confirmed to be a type 1b endoleak of the iliac limb for the ovation ix product line.The patient is currently being monitored.No additional patient sequelae has been reported.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7443959
Report Number3008011247-2018-00066
Device Sequence Number1768735
Product Code MIH
UDI-Device IdentifierM701TVIL1414100J1
UDI-Public+M701TVIL1414100J1/$$3201004FS09081758N
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2020
Device Model NumberTV-IL1414100-J
Device Catalogue NumberTV-IL1414100-J
Device Lot NumberFS090817-58
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX, SUPRARENAL EXTENSION, LOT # 1751547-001; AFX2, BIFURCATED STENT LOT # 1722336-005
Outcome Attributed to Adverse Event Other;
Patient Age58 YR